# SDR ASOA201612211320

- Difficulty date: December 6, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 21,672 hours, 14,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 3326
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OUT IN GALLEY AND MID CABIN.  REMOVED AND REPLACED BATTERY PACK ASSY PER AMM 33-51-04, OP'S CK GOOD.
